Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 26, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 14, 2014, 10:14 PM CDT for Hamilton County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 10:14 PM CDT (03:14 UTC)
- Expired
- Jun 14, 2014, 10:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
County Hamilton County, NE
The radar
The Grand Island radar (KUEX), 64 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:14 PM CDT | TORNADO | 2 W Giltner, NE | TORNADO ON THE GROUND 2W OF GILTNER |
| Jun 14, 10:24 PM CDT | TORNADO | 4 Wsw Giltner, NE | DELAYED REPORT OF BRIEF TORNADO. LOCATION ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2298 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
821
WFUS53 KGID 150314
TORGID
NEC081-150345-
/O.NEW.KGID.TO.W.0026.140615T0314Z-140615T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1045 PM CDT
* AT 1013 PM CDT...A CONFIRMED TORNADO WAS LOCATED 2 MILES WEST OF
GILTNER...OR 14 MILES SOUTHEAST OF GRAND ISLAND...MOVING NORTHEAST
AT 30 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED A TORNADO 2 MILES WEST OF
GILTNER AT 1010 PM CDT.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
PHILLIPS AROUND 1025 PM CDT.
AURORA AROUND 1030 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4070 9813 4071 9827 4093 9822 4094 9819
4100 9813 4095 9790
TIME...MOT...LOC 0313Z 206DEG 26KT 4078 9814
TORNADO...OBSERVED
HAIL...1.75IN
$$
PFANNKUCH2 follow-up statements
787
WWUS53 KGID 150327
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT SAT JUN 14 2014
NEC081-150345-
/O.CON.KGID.TO.W.0026.000000T0000Z-140615T0345Z/
HAMILTON NE-
1027 PM CDT SAT JUN 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHERN
HAMILTON COUNTY...
AT 1026 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED APPROXIMATELY 5 MILES WEST OF GILTNER...OR 12
MILES SOUTHEAST OF GRAND ISLAND... MOVING NORTH AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
PHILLIPS AROUND 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4093 9822 4094 9819 4100 9813 4095 9790
4074 9810 4074 9825
TIME...MOT...LOC 0326Z 193DEG 18KT 4078 9822
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PFANNKUCH367
WWUS53 KGID 150335
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT SAT JUN 14 2014
NEC081-150345-
/O.CON.KGID.TO.W.0026.000000T0000Z-140615T0345Z/
HAMILTON NE-
1035 PM CDT SAT JUN 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR CENTRAL
HAMILTON COUNTY...
AT 1034 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED APPROXIMATELY 4 MILES NORTH-NORTHEAST OF
GILTNER...OR 14 MILES EAST OF GRAND ISLAND...MOVING NORTHEAST AT 40
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
AURORA AROUND 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4093 9822 4094 9819 4100 9813 4095 9790
4076 9809 4079 9821
TIME...MOT...LOC 0334Z 222DEG 35KT 4084 9811
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:17 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 14, 6:17 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014
...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...
WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.
BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.
ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.
SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.
THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.
THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.
SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.
OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.
TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.
CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.
SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014
INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.
BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.
STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.
TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.
AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014
THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
087.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.
&&
SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCBHazardous weather outlook, Jun 14, 2:47 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 247 PM CDT SAT JUN 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 152000- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 247 PM CDT SAT JUN 14 2014 ...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR DETAILS. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA. THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST 2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES AND RURAL ROADS. IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT... WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4 TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB/EWALD
In the hours before
Special weather statement, Jun 14, 9:44 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
944 PM CDT SAT JUN 14 2014
NEZ072-150315-
GOSPER NE-
944 PM CDT SAT JUN 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR GOSPER COUNTY UNTIL 1015 PM
CDT...
AT 944 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF EUSTIS TO 7
MILES EAST OF ORAFINO...AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ELWOOD...SMITHFIELD AND JOHNSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4044 10009 4044 9998 4069 9996 4068 9966
4036 9966 4036 10010
TIME...MOT...LOC 0244Z 253DEG 22KT 4066 10015 4050 10008
FAYLocal storm report, Jun 14, 9:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
947 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 5 N WEBSTER STATE PARK 39.47N 99.45W
06/14/2014 ROOKS KS TRAINED SPOTTER
CONFIRMED PHOTO LANDSPOUT TORNADO VIA TWITTER. TIME AND
LOCATION ESTIMATED FROM RADAR. RECEIVED PHOTO AT 539 PM.
0533 PM TORNADO 4 NE WEBSTER STATE PARK 39.44N 99.40W
06/14/2014 ROOKS KS PUBLIC
MULTIPLE REPORTS OF POSSIBLE TORNADO. CONDENSATION FUNNEL
HALF WAY TO THE GROUND WITH SWIRLING DUST AT THE GROUND.
ONE STORM CHASER REPORTED IT WAS ON THE GROUND FOR 3-4
MINUTES.
0600 PM HAIL 1 E GLADE 39.68N 99.29W
06/14/2014 E1.75 INCH PHILLIPS KS 911 CALL CENTER
PUBLIC REPORT OF GOLF BALL SIZED HAIL E AND NE OF GLADE.
0607 PM HAIL 3 NE GLADE 39.71N 99.27W
06/14/2014 E1.75 INCH PHILLIPS KS PUBLIC
REPORT RECEIVED VIA WEB ENTRY.
0610 PM HAIL 6 E PHILLIPSBURG 39.75N 99.21W
06/14/2014 E0.75 INCH PHILLIPS KS TRAINED SPOTTER
0620 PM HAIL 6 E PHILLIPSBURG 39.75N 99.21W
06/14/2014 E0.75 INCH PHILLIPS KS 911 CALL CENTER
PUBLIC REPORT TO DISPATCH OF PENNY SIZED HAIL
0633 PM HAIL 1 N KIRWIN 39.68N 99.12W
06/14/2014 E1.00 INCH PHILLIPS KS PUBLIC
HAIL COVERING THE GROUND. REPORT RCVD VIA WEB ENTRY.
0649 PM HAIL 3 S KENSINGTON 39.72N 99.03W
06/14/2014 E0.75 INCH SMITH KS 911 CALL CENTER
0658 PM HAIL 3 S ATHOL 39.72N 98.92W
06/14/2014 E1.00 INCH SMITH KS TRAINED SPOTTER
HAIL DID NOT LAST LONG. LARGEST WAS QUARTER SIZE.
0705 PM HAIL GRAND ISLAND 40.92N 98.37W
06/14/2014 E1.75 INCH HALL NE PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL AROUND RYDER PARK/
281 AND WEBB RD
0706 PM HAIL 2 NW GRAND ISLAND 40.94N 98.39W
06/14/2014 E0.88 INCH HALL NE PUBLIC
HAIL ON-GOING. FAMILY MEMBER OF NWS EMPLOYEE.
0707 PM HAIL 12 N CENTRAL CITY 41.29N 98.00W
06/14/2014 E1.00 INCH MERRICK NE PUBLIC
REPORT RECEIVED VIA WEB ENTRY.
0708 PM HAIL GRAND ISLAND 40.92N 98.37W
06/14/2014 E1.00 INCH HALL NE NWS EMPLOYEE
0709 PM HAIL GRAND ISLAND 40.92N 98.37W
06/14/2014 E1.50 INCH HALL NE AMATEUR RADIO
HAIL JUST ENDED.
0716 PM HAIL 2 W GRAND ISLAND 40.92N 98.40W
06/14/2014 E1.75 INCH HALL NE AMATEUR RADIO
0718 PM HAIL 5 SE FULLERTON 41.31N 97.90W
06/14/2014 M1.75 INCH NANCE NE STORM CHASER
REPORT RECEIVED VIA WEB ENTRY.
0729 PM HAIL 4 S FULLERTON 41.31N 97.97W
06/14/2014 E2.75 INCH NANCE NE EMERGENCY MNGR
1929L AND 1934L REPORTS OF BASEBALL SIZED HAIL ALONG THE
MERRICK AND NANCE COUNTY LINE SOUTH OF FULLERTON.
0740 PM TORNADO 1 SW HILDRETH 40.33N 99.06W
06/14/2014 FRANKLIN NE PUBLIC
LANDSPOUT-TYPE TORNADO
0741 PM TORNADO 5 SW MINDEN 40.45N 99.02W
06/14/2014 KEARNEY NE 911 CALL CENTER
TORNADO REPORTED TO DISPATCH 4 TO 5 MILES SOUTH AND WEST
OF MINDEN.
0741 PM TORNADO 2 S HILDRETH 40.31N 99.05W
06/14/2014 FRANKLIN NE 911 CALL CENTER
TORNADO REPORTED 2S OF HILDRETH VIA DISPATCH
0741 PM TORNADO 8 S WILCOX 40.25N 99.17W
06/14/2014 FRANKLIN NE 911 CALL CENTER
TORNADO REPORTED 8S OF WILCOX TO DISPATCH
0754 PM HAIL 1 N GENOA 41.46N 97.73W
06/14/2014 E1.00 INCH NANCE NE TRAINED SPOTTER
TIME EST FM RADAR
0755 PM HAIL MINDEN 40.50N 98.95W
06/14/2014 E0.50 INCH KEARNEY NE PUBLIC
DIME SIZED HAIL REPORTED IN MINDEN CURRENTLY
0805 PM HAIL BLADEN 40.32N 98.60W
06/14/2014 E0.50 INCH WEBSTER NE PUBLIC
DIME SIZED HAIL REPORTED
0812 PM FUNNEL CLOUD 6 N SMITH CENTER 39.87N 98.78W
06/14/2014 SMITH KS AMATEUR RADIO
NEEDLE FUNNEL CLOUD.
0822 PM HAIL 2 S GIBBON 40.72N 98.84W
06/14/2014 E2.75 INCH BUFFALO NE 911 CALL CENTER
PUBLIC REPORT TO DISPATCH OF BASEBALL SIZED HAIL SOUTH OF
GIBBION.
0826 PM HAIL GIBBON 40.75N 98.84W
06/14/2014 E1.75 INCH BUFFALO NE 911 CALL CENTER
GOLF BALL SIZED HAIL FALLING IN GIBBON
0830 PM HAIL W GIBBON 40.75N 98.84W
06/14/2014 E2.50 INCH BUFFALO NE 911 CALL CENTER
TENNIS BALL SIZED HAIL FALLING ON THE WESTERN EDGE OF
GIBBON. REPORT FROM DISPATCH
0848 PM HAIL 1 E KEARNEY 40.70N 99.07W
06/14/2014 E0.88 INCH BUFFALO NE LAW ENFORCEMENT
DIME TO NICKLE SIZED HAIL FALLING ON THE EAST SIDE OF
KEARNEY.
0853 PM TSTM WND GST KEARNEY AIRPORT 40.73N 99.01W
06/14/2014 M53.00 MPH BUFFALO NE AWOS
0859 PM HAIL 5 E KEARNEY 40.70N 98.99W
06/14/2014 E1.00 INCH BUFFALO NE TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED 5 E OF KEARNEY NEAR THE NEW
INTERCHANGE.
0900 PM HAIL NW GIBBON 40.75N 98.84W
06/14/2014 E1.00 INCH BUFFALO NE 911 CALL CENTER
NICKLE TO QUARTER SIZED HAIL AND 1 INCH OF RAINFALL ALSO
REPORTED.
0908 PM HAIL 1 N RAVENNA 41.04N 98.91W
06/14/2014 E1.75 INCH BUFFALO NE TRAINED SPOTTER
1 N OF RAVENNA GOLF BALL SIZED HAIL AND A 45 MPH GUST
FRONT REPORTED FROM TRAINED SPOTTER. HIS WIND SHIELD ALSO
BROKEN FROM HAIL.
0910 PM HAIL AYR 40.44N 98.44W
06/14/2014 E1.25 INCH ADAMS NE 911 CALL CENTER
SPOTTERS REPORTED TO DISPATCH HALF DOLLAR SIZED HAIL
FALLING IN AYR.
0921 PM HAIL 5 E AYR 40.44N 98.35W
06/14/2014 E1.00 INCH ADAMS NE PUBLIC
0922 PM HAIL 4 NNE AYR 40.49N 98.41W
06/14/2014 M2.75 INCH ADAMS NE STORM CHASER
0927 PM HAIL 4 SW JUNIATA 40.55N 98.56W
06/14/2014 E1.00 INCH ADAMS NE PUBLIC
CORRECTED LOCATION OF REPORT
0934 PM HAIL 3 SE HASTINGS 40.56N 98.35W
06/14/2014 E2.00 INCH ADAMS NE NWS EMPLOYEE
0935 PM HAIL HASTINGS 40.59N 98.39W
06/14/2014 E1.75 INCH ADAMS NE LAW ENFORCEMENT
&&
JCBLocal storm report, Jun 14, 9:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
953 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL TRUMBULL 40.68N 98.27W
06/14/2014 E1.50 INCH ADAMS NE EMERGENCY MNGR
0950 PM HAIL TRUMBULL 40.68N 98.27W
06/14/2014 E1.75 INCH ADAMS NE EMERGENCY MNGR
&&
JCBLocal storm report, Jun 14, 10:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST CAMBRIDGE 40.28N 100.17W
06/14/2014 E80 MPH FURNAS NE PUBLIC
PUBLIC CALL EST 80MPH WINDS WITH QUARTER SIZED HAIL MIXED
IN. PUBLIC ALSO REPORTED HEAVY RAIN.
&&
PBEDALocal storm report, Jun 14, 10:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TORNADO 3 NE TRUMBULL 40.71N 98.23W
06/14/2014 HAMILTON NE STORM CHASER
STORM CHASER REPORTS TORNADO ON THE GROUND
&&
JCBLocal storm report, Jun 14, 10:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TORNADO 2 W GILTNER 40.77N 98.19W
06/14/2014 HAMILTON NE TRAINED SPOTTER
TORNADO ON THE GROUND 2W OF GILTNER
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Special Weather Statement | GID | Nance | 30 min |
| Jun 14, 7:04 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 41 min |
| Jun 14, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 38 min |
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 31 min |
| Jun 14, 7:24 PM CDT | Tornado Warning | GID | Merrick, Nance | 21 min |
| Jun 14, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 48 min |
| Jun 14, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 51 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 32 min |
| Jun 14, 7:45 PM CDT | Tornado Warning | GID | Franklin, Kearney | 30 min |
| Jun 14, 8:05 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 25 min |
| Jun 14, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 49 min |
| Jun 14, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 26 min |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 31 min |
| Jun 14, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 45 min |
| Jun 14, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Kearney | 40 min |
| Jun 14, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Kearney, Webster | 37 min |
| Jun 14, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 50 min |
| Jun 14, 9:11 PM CDT | Special Weather Statement | GID | Furnas | 34 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 33 min |
| Jun 14, 9:16 PM CDT | Special Weather Statement | GID | Hamilton, Merrick | 29 min |
| Jun 14, 9:24 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 51 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 30 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 30 min |
| Jun 14, 9:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 42 min |
| Jun 14, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 51 min |
| Jun 14, 9:44 PM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 14, 9:49 PM CDT | Tornado Warning | GID | Adams, Clay, Hall, Hamilton | 26 min |
| Jun 14, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 29 min |
| Jun 14, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 43 min |
| Jun 14, 10:03 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 42 min |
| Jun 14, 10:06 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 39 min |
| Jun 14, 10:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 29 min |
| Jun 14, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 31 min |
| Jun 14, 10:32 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 43 min |
| Jun 14, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more | 51 min |
| Jun 14, 10:46 PM CDT | Tornado Warning | GID | Hamilton, Merrick, York | 29 min |
| Jun 14, 11:00 PM CDT | Tornado Warning | GID | Kearney | 30 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 47 min |
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | GID | Adams, Hall | 3 hr |
| Jun 14, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more | 27 min |
| Jun 14, 11:51 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, Nance, Polk, York | 39 min |
| Jun 14, 11:52 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 38 min |
| Jun 15, 12:05 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 25 min |
| Jun 15, 12:26 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more | 49 min |
| Jun 15, 1:48 AM CDT | Areal Flood Advisory | GID | Nance | 10 hr |
| Jun 15, 3:04 PM CDT | Areal Flood Warning | GID | Dawson | 24 hr |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.